# SDR LR7A2021030202801

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,304 hours, 25,261 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING SCHEDULED FLIGHT #1 LOW PROP OIL LIGHT ILLUMINATED.  ENGINE SHUTDOWN.  EMERGENCY DECLARED. / REPLACED FRONT AND REAR LIP SEALS.      LP 36581
